Rendiconti Lincei - Matematica e Applicazioni
Full-Text PDF (98 KB) | Metadata | Table of Contents | RLM summary
Published online: 2017-03-02
One-sided approximation of sets of finite perimeterGiovanni E. Comi and Monica Torres (1) Scuola Normale Superiore, Pisa, Italy
(2) Purdue University, West Lafayette, USA
In this note we present a new proof of a one-sided approximation of sets of finite perimeter introduced in , in order to fill a gap in the original proof.
Keywords: Sets of finite perimeter, one-sided approximation, tangential properties of the reduced boundary
Comi Giovanni, Torres Monica: One-sided approximation of sets of finite perimeter. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 28 (2017), 181-190. doi: 10.4171/RLM/757